# SDR VNAA202310100005

- Difficulty date: September 11, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Plate
- Part number: SH670755427ANDSH
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONNECTORS SUPPORT PLATES LH/RH (PX33, PX17, PX34, PX19) ON LH/RH MAIN WHEEL WELL.   REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND EVALUATED OUT LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND SUPPORT PLATES LH/RH (PX33, PX17, PX34, PX19) ON LH/RH MAIN WHEEL WELL WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
